American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30F40) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 99 found      Go to page: 1 2 3 4

[31] Danny Calegari and David Gabai. Shrinkwrapping and the taming of hyperbolic 3-manifolds. J. Amer. Math. Soc. 19 (2006) 385-446. MR 2188131.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[32] Rubén Hidalgo and Bernard Maskit. On neoclassical Schottky groups. Trans. Amer. Math. Soc. 358 (2006) 4765-4792. MR 2231871.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[33] Ken’ichi Ohshika. Kleinian groups which are limits of geometrically finite groups. Memoirs of the AMS 177 (2005) MR 2154090.
Book volume table of contents

[34] Vadim A. Kaimanovich and Mikhail Lyubich. Conformal and harmonic measures on laminations associated with rational maps. Memoirs of the AMS 173 (2005) MR 2111096.
Book volume table of contents

[35] Gaven J. Martin. Extending rational maps. Conform. Geom. Dyn. 8 (2004) 158-166. MR 2122524.
Abstract, references, and article information
View Article: PDF

[36] Jouni Parkkonen. Conformal Dehn surgery and the shape of Maskit's embedding. Conform. Geom. Dyn. 8 (2004) 143-157. MR 2122523.
Abstract, references, and article information
View Article: PDF

[37] K. Bromberg. Hyperbolic cone-manifolds, short geodesics, and Schwarzian derivatives. J. Amer. Math. Soc. 17 (2004) 783-826. MR 2083468.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[38] Yohei Komori and Toshiyuki Sugawa. Bers embedding of the Teichmüller space of a once-punctured torus. Conform. Geom. Dyn. 8 (2004) 115-142. MR 2060380.
Abstract, references, and article information
View Article: PDF

[39] Raquel Díaz and Caroline Series. Examples of pleating varieties for twice punctured tori. Trans. Amer. Math. Soc. 356 (2004) 621-658. MR 2022714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[40] Hideki Miyachi. Cusps in complex boundaries of one-dimensional Teichmüller space. Conform. Geom. Dyn. 7 (2003) 103-151. MR 2023050.
Abstract, references, and article information
View Article: PDF

[41] T. H. Marshall and G. J. Martin. Volumes of hyperbolic $3$-manifolds. Notes on a paper of Gabai, Meyerhoff, and Milley. Conform. Geom. Dyn. 7 (2003) 34-48. MR 1992036.
Abstract, references, and article information
View Article: PDF

[42] Jeffrey F. Brock. The Weil-Petersson metric and volumes of 3-dimensional hyperbolic convex cores. J. Amer. Math. Soc. 16 (2003) 495-535. MR 1969203.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[43] Petra Bonfert-Taylor and Edward C. Taylor. Quasiconformal groups, Patterson-Sullivan theory, and local analysis of limit sets. Trans. Amer. Math. Soc. 355 (2003) 787-811. MR 1932726.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[44] Kevin P. Scannell and Michael Wolf. The grafting map of Teichmüller space. J. Amer. Math. Soc. 15 (2002) 893-927. MR 1915822.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[45] Hideki Miyachi. On the horocyclic coordinate for the Teichmüller space of once punctured tori. Proc. Amer. Math. Soc. 130 (2002) 1019-1029. MR 1873775.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[46] Toshiyuki Sugawa. Uniform perfectness of the limit sets of Kleinian groups. Trans. Amer. Math. Soc. 353 (2001) 3603-3615. MR 1837250.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[47] James W. Anderson. Incommensurability criteria for Kleinian groups. Proc. Amer. Math. Soc. 130 (2002) 253-258. MR 1855643.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[48] Perry Susskind. An infinitely generated intersection of geometrically finite hyperbolic groups. Proc. Amer. Math. Soc. 129 (2001) 2643-2646. MR 1838787.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[49] Petra Bonfert-Taylor and Gaven Martin. Quasiconformal groups with small dilatation I. Proc. Amer. Math. Soc. 129 (2001) 2019-2029. MR 1825913.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[50] Shaun Bullett. A combination theorem for covering correspondences and an application to mating polynomial maps with Kleinian groups. Conform. Geom. Dyn. 4 (2000) 75-96. MR 1755900.
Abstract, references, and article information
View Article: PDF

[51] S. R. Bullett and W. J. Harvey. Mating quadratic maps with Kleinian groups via quasiconformal surgery. Electron. Res. Announc. Amer. Math. Soc. 6 (2000) 21-30. MR 1751536.
Abstract, references, and article information
View Article: PDF

[52] Myoungho Moon. Schreier theorem on groups which split over free abelian groups. Proc. Amer. Math. Soc. 128 (2000) 1885-1892. MR 1652240.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[53] Daryl Cooper. The volume of a closed hyperbolic 3-manifold is bounded by $\pi$ times the length of any presentation of its fundamental group. Proc. Amer. Math. Soc. 127 (1999) 941-942. MR 1646313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[54] Ken'ichi Ohshika. Rigidity and topological conjugates of topologically tame Kleinian groups. Trans. Amer. Math. Soc. 350 (1998) 3989-4022. MR 1451613.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[55] Vladimir Mityushev. Convergence of the Poincaré series for some classical Schottky groups. Proc. Amer. Math. Soc. 126 (1998) 2399-2406. MR 1452814.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[56] Curtis T. McMullen. Complex earthquakes and Teichmüller theory. J. Amer. Math. Soc. 11 (1998) 283-320. MR 1478844.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[57] J. W. Cannon and E. L. Swenson. Recognizing constant curvature discrete groups in dimension 3. Trans. Amer. Math. Soc. 350 (1998) 809-849. MR 1458317.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[58] F. W. Gehring, C. Maclachlan, G. J. Martin and A. W. Reid. Arithmeticity, discreteness and volume. Trans. Amer. Math. Soc. 349 (1997) 3611-3643. MR 1433117.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[59] Ken'ichi Ohshika. Topologically conjugate Kleinian groups. Proc. Amer. Math. Soc. 124 (1996) 739-743. MR 1346983.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[60] Walter D. Neumann and Jun Yang. Invariants from triangulations of hyperbolic 3-manifolds. Electron. Res. Announc. Amer. Math. Soc. 1 (1995) 72-79. MR 1350682.
Abstract, references, and article information
View Article: PDF


Results: 31 to 60 of 99 found      Go to page: 1 2 3 4